On induced representations of Lie algebras, groups and coalgebras

Wilson W.H. (1979) On induced representations of Lie algebras, groups and coalgebras. Journal of Algebra, 58 1: 37-50. doi:10.1016/0021-8693(79)90187-X


Author Wilson W.H.
Title On induced representations of Lie algebras, groups and coalgebras
Journal name Journal of Algebra
ISSN 1090-266X
Publication date 1979
Sub-type Article (original research)
DOI 10.1016/0021-8693(79)90187-X
Volume 58
Issue 1
Start page 37
End page 50
Total pages 14
Subject 2602 Algebra and Number Theory
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 26 Jul 2016, 04:19:23 EST by System User